# SDR UALA2010121304546

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 62,364 hours, 11,329 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 217
- Condition: Faulty
- Location: Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS STATUS MSG. MAINT MSG 24-50243 FC BATTERY CENTER VOLTAGE LOW. DF PER MEL 2702A. PFC CENTER CHANNELS. REPLACED CENTER FCDC BATTERY PER AMM. OPS CHECK OKAY.
